# SDR GLBA20091120F

- Difficulty date: November 17, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 25,730 hours, 34,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/SMELL - PILOTS REPORTED THAT  BURNING ODOR WAS PRESENT FROM THE CAPTAINS SIDE THAT SMELLED LIKE PLASTIC.  NO SMOKE WAS OBSERVED.  MX CLEANED GLYCOL FROM WINDOW DRIP TRAY AND INSPECTED THE FUEL PANEL FOR ANY EVIDENCE OF GLYCOL.  NONE NOTED.  MX RAN THE ACFT WITH ALL DE-ICE ANTI ICE SYSTEMS ON, EFIS SYSTEMS ON, ALL BLEEDS OPEN, TEMP CONTROL IN AUTO AND MANUAL, VENT BLOWERS ON AND NO EVIDENCE OF A SMELL WAS PRESENT. SUSPECTED GLYCOL ENTRY INTO BLEED AIR SYS.
